U.S. doctors online nowAsk doctors free
Canada
A 31-year-old female asked:

is it dangerous to stop taking 12mg cipralex per day. will be off it til next week. is this what's causing my headache/ nausea?

1 doctor answer3 doctors weighed in
Dr. Imad Khreim
Psychiatry 39 years experience
No: It is not really " dangerous" but it is not advisable to interrupt treatment with medications like citaliopram. You will experience discontinuation symptoms which may include irritability, nausea, headache, vomiting, dizziness, feelings of "head zaps"...Etc. Getting back on meds withing a week should quickly restore balance good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 20, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.